Discussions that mention aciphex

Heart Disorders board


Hi! I'm new here. My name is Erin, and I'm 22 years old.

For the past three weeks, I have been experiencing a racy or pounding heart rate at random times. I also recently noticed that it occurs while I eat or shortly after. I take aciphex for acid reflux. Also, sometimes before a bad episode, my face will get flushed. I do not drink caffine, alchohol, or smoke. I went to the cardiologist, she said my heart looks very healthy. I had an EKG while I was having an episode, and it showed sinus tach, but nothing else. I also experience pain in my chest sometimes, but usually not while I have an episode. I'm thinking this heart racing is stomach related, but how so?

I guess I should also mention I have Muscular Dystrophy, but I don't believe that is related as the cardiologist said my heart looks exceptionally good.

These episodes are frustrating, and I'm starting to get really upset about this. :(
Quote from Bibliophile83:
Hi! I'm new here. My name is Erin, and I'm 22 years old.

For the past three weeks, I have been experiencing a racy or pounding heart rate at random times. I also recently noticed that it occurs while I eat or shortly after. I take aciphex for acid reflux. Also, sometimes before a bad episode, my face will get flushed. I do not drink caffine, alchohol, or smoke. I went to the cardiologist, she said my heart looks very healthy. I had an EKG while I was having an episode, and it showed sinus tach, but nothing else. I also experience pain in my chest sometimes, but usually not while I have an episode. I'm thinking this heart racing is stomach related, but how so?


I guess I should also mention I have Muscular Dystrophy
, but I don't believe that is related as the cardiologist said my heart looks exceptionally good.

These episodes are frustrating, and I'm starting to get really upset about this. :(


Consuming too many calories, especially during one meal, can cause a racy or pounding heart.

Sometimes, a racy or pounding heart can occur as a result of either an allergic reaction or due to chemical sensitivity. Perhaps the days that you are experiencing heart rhythm problems are also high pollen days?

If you are on medicine for Muscular Dystrophy, perhaps certain foods or drinks can interact with your medicine. Has there been any change to your meds? Have you changed your diet recently?

Just throwing out a few ideas.....

Regards and best of luck finding answers. :wave: